# SDR TWRA9808

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 BUSSLE LIGHT WILL NOT TURN OFF.  PIN NR 3 MISSING GROUND PER WDM 33-59-11.  REPAIRED GROUND AND OPS CHECK PER MM 33-51-00.  L1 BUSSLE LIGHT OPS OK.  (X)
